Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 26, 2023, 11:24 AM CDT for 5 counties in Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2023, 11:24 AM CDT (16:24 UTC)
- Expired
- Jul 26, 2023, 12:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 23 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 11:34 AM CDT | TSTM WND DMG | Elkhorn, WI | 2-3 inch diameter branches down in Elkhorn. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
308
WUUS53 KMKX 261624
SVRMKX
WIC025-055-105-127-133-261715-
/O.NEW.KMKX.SV.W.0063.230726T1624Z-230726T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1124 AM CDT Wed Jul 26 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northern Walworth County in southeastern Wisconsin...
Northeastern Rock County in south central Wisconsin...
Southwestern Waukesha County in southeastern Wisconsin...
Southeastern Dane County in south central Wisconsin...
Southern Jefferson County in southeastern Wisconsin...
* Until 1215 PM CDT.
* At 1124 AM CDT, severe thunderstorms were located along a line
extending from near Cambridge to near Lake Koshkonong to near
Janesville, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated and Emergency Management reports tree
damage near Evansville.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Janesville, Whitewater, Fort Atkinson, Elkhorn, Delavan, Mukwonago,
Milton, Edgerton, East Troy, North Prairie, Palmyra, Potter Lake,
Lake Koshkonong, Burlington, Richmond, Springfield, La Grange,
Albion, Eagle, and Hebron.
People attending Rock County 4-H Fair should seek safe shelter
immediately!
This includes the following Locations Ottawa Lake Recreation Area and
Pinewoods Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4264 8904 4281 8905 4296 8917 4296 8831
4285 8830 4284 8831 4263 8831
TIME...MOT...LOC 1624Z 262DEG 49KT 4295 8906 4284 8894 4268 8893
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CMILLER3 follow-up statements
098
WWUS53 KMKX 261636
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1136 AM CDT Wed Jul 26 2023
WIC025-261645-
/O.CAN.KMKX.SV.W.0063.000000T0000Z-230726T1715Z/
Dane WI-
1136 AM CDT Wed Jul 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4264 8888 4279 8892 4296 8896 4296 8831
4285 8830 4284 8831 4263 8831
TIME...MOT...LOC 1635Z 262DEG 49KT 4297 8887 4286 8875 4270 8874
$$
WIC055-105-127-133-261715-
/O.CON.KMKX.SV.W.0063.000000T0000Z-230726T1715Z/
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-
1136 AM CDT Wed Jul 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN WALWORTH...NORTHEASTERN ROCK...SOUTHWESTERN WAUKESHA AND
SOUTHERN JEFFERSON COUNTIES...
At 1135 AM CDT, severe thunderstorms were located along a line
extending from near Fort Atkinson to Whitewater to 6 miles north of
Darien, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Whitewater, Fort Atkinson, Elkhorn, Delavan, Mukwonago, East Troy,
North Prairie, Palmyra, Potter Lake, Lake Koshkonong, Burlington,
Richmond, Springfield, La Grange, Eagle, Hebron, Abells Corners,
Tibbets, Millard, and Emerald Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4264 8888 4279 8892 4296 8896 4296 8831
4285 8830 4284 8831 4263 8831
TIME...MOT...LOC 1635Z 262DEG 49KT 4297 8887 4286 8875 4270 8874
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CMILLER467
WWUS53 KMKX 261652
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1152 AM CDT Wed Jul 26 2023
WIC055-105-261701-
/O.CAN.KMKX.SV.W.0063.000000T0000Z-230726T1715Z/
Rock WI-Jefferson WI-
1152 AM CDT Wed Jul 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK AND SOUTHERN
JEFFERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4263 8855 4275 8854 4296 8854 4296 8831
4285 8830 4284 8831 4263 8831
TIME...MOT...LOC 1651Z 270DEG 49KT 4300 8860 4289 8848 4273 8847
$$
WIC127-133-261715-
/O.CON.KMKX.SV.W.0063.000000T0000Z-230726T1715Z/
Walworth WI-Waukesha WI-
1152 AM CDT Wed Jul 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN WALWORTH AND SOUTHWESTERN WAUKESHA COUNTIES...
At 1151 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Dousman to near North Prairie to near
Elkhorn, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Elkhorn, Mukwonago, East Troy, North Prairie, Potter Lake,
Burlington, Springfield, Eagle, Troy Center, Genesee, and Abells
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4263 8855 4275 8854 4296 8854 4296 8831
4285 8830 4284 8831 4263 8831
TIME...MOT...LOC 1651Z 270DEG 49KT 4300 8860 4289 8848 4273 8847
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CMILLER060
WWUS53 KMKX 261705
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1205 PM CDT Wed Jul 26 2023
WIC127-133-261715-
/O.CON.KMKX.SV.W.0063.000000T0000Z-230726T1715Z/
Walworth WI-Waukesha WI-
1205 PM CDT Wed Jul 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN WALWORTH AND SOUTH CENTRAL WAUKESHA COUNTIES...
At 1205 PM CDT, severe thunderstorms were located along a line
extending from Wales to Vernon to Rochester, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mukwonago, East Troy, North Prairie, Potter Lake, Burlington, and
Genesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4263 8837 4274 8836 4296 8839 4296 8831
4285 8830 4284 8831 4263 8831
TIME...MOT...LOC 1705Z 262DEG 49KT 4302 8838 4291 8827 4275 8826
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CMILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 8:52 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 26, 8:52 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 852 AM CDT Wed Jul 26 2023 .UPDATE... (Issued 852 AM CDT Wed Jul 26 2023) A complex of severe thunderstorms is pushing across far southeastern Wisconsin this morning. Attention then turns to a cluster of storms dropping southeastward from Minnesota and eastern Iowa, which will swing across the area later this morning into the early afternoon. Severe potential with this is very uncertain given the convection ahead of it, but will closely monitor any recovery ahead of this area of convection. Generally speaking, severe potential will be higher with southward extent, where instability is greater. Boxell && .SHORT TERM... (Issued 409 AM CDT Wed Jul 26 2023) Today through Thursday: MCS north of La Crosse has gradually been weakening with no severe wx lately. Do not expect it to dissipate either though, as low to mid level warm, moist advection should remain sufficient ahead of it. It will also continue to be supported aloft by the shortwave trough in the vicinity. Thus expect showers and storms to affect the nrn CWA this morning with more scattered showers and storms to the south. Some west to east training of rainfall is possible toward central WI but any flash flood threat would be very low given the drought conditions. The shortwave trough and wave of low pressure should reach Lake MI by early afternoon with overall subsidence afterward, although cannot completely rule out isolated showers and storms along a weak cold front. Overall, consider the SVR risk marginal for today given the elevated nature of the storms this morning and subsidence suppressing deep convection over the cold front later today. Still think very warm temps and high humidity will combine for heat index values in the middle to upper 90s by late afternoon. Clearing skies for tnt and continuing into Thu as weak high pressure moves across the region. High temps in the lower to middle 90s inland from Lake MI still looks good for Thu, with Heat Index Values in the middle to upper 90s. Gehring && .LONG TERM... (Issued 409 AM CDT Wed Jul 26 2023) Thursday night through Tuesday: Weak shortwave troughs within zonal flow and the passage of a cold front will bring periodic showers and storms from Thu nt-Fri nt. Depending on the timing of clouds and storms, Fri could still be a rather hot day but below Heat Advisory criteria. Zonal flow over the nrn USA will transition to nwly flow over the Great Lakes region for the weekend as a large upper trough deepens over se Canada and New England. This will aid in a cold frontal passage Fri nt with nly winds and a return to normal temps for Sat. A sfc ridge will then slowly move across the region late Sat into Sun nt with pleasant temps and humidity continuing. More clouds are expected Mon-Tue as low to mid level warm, moist advection begins once again, but only small chances for showers at this time. Gehring && .AVIATION... (Issued 852 AM CDT Wed Jul 26 2023) Thunderstorms will affect the terminals through this afternoon, with some stronger winds possible at times. MVFR to IFR conditions can be expected in and around any thunderstorms, along with erratic winds. Quiet weather is expected later this afternoon once thunderstorms end. Winds will be light from the east and northeast. May need to watch for some fog overnight as well, given this morning's rainfall. Boxell && .MARINE... (Issued 409 AM CDT Wed Jul 26 2023) A wave of low pressure around 29.7 inches will move across central or southern Lake Michigan this afternoon. Modest southerly winds ahead of the low will abruptly turn northerly after its passage. Some haze or smoke is expected over the lake today. Light winds will then prevail tonight into Thursday as weak high pressure moves across the lake. Light southerly winds will then return late Thursday into Friday as the high exits the area. A cold front will then slowly shift south across the lake Friday into Friday evening with winds turning northerly once again. Gehring && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 26, 8:44 AM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 844 AM CDT Wed Jul 26 2023 WIZ046-047-051-052-056>060-062>072-271345- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 844 AM CDT Wed Jul 26 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Several rounds of thunderstorms will be possible today. A few strong or severe storms are possible. Heat indices over south central Wisconsin will approach the upper 90s this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There are additional thunderstorm chances late Thursday night into Friday night. Heat indices of mid to upper 90s are forecast for Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. LMZ643>646-271345- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 844 AM CDT Wed Jul 26 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Several rounds of thunderstorms are expected today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be additional thunderstorm chances late Thursday night into Friday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-271345- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 844 AM CDT Wed Jul 26 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are possible this morning and again in the afternoon and evening across the southern half of Lake Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be additional thunderstorm chances late Thursday night into Friday night. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 26, 7:08 AM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
708 AM CDT Wed Jul 26 2023
WIZ067-068-261245-
Green WI-Lafayette WI-
708 AM CDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of eastern Lafayette
and Green Counties through 745 AM CDT...
At 707 AM CDT, Doppler radar was tracking a strong thunderstorm near
Apple River, or near Darlington, moving east at 55 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroe, Brodhead, Darlington, New Glarus, Shullsburg, Monticello,
Albany, Argyle, Apple River, Wiota, South Wayne, Fayette, Lamont,
Browntown, Gratiot, Attica, Calamine, Juda, Jordan Center, and
Yellowstone Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4251 9029 4277 9018 4282 8937 4250 8937
TIME...MOT...LOC 1207Z 265DEG 46KT 4259 9009
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
KUROSKILocal storm report, Jul 26, 8:17 AM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
817 AM CDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Tstm Wnd Dmg 2 WSW Beloit 42.51N 89.06W
07/26/2023 Rock WI Law Enforcement
Trees down at highway Q near Highway 213.
&&
JPGSpecial weather statement, Jul 26, 9:30 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
930 AM CDT Wed Jul 26 2023
WIZ071-072-261500-
Racine WI-Kenosha WI-
930 AM CDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of central Racine and
Kenosha Counties through 1000 AM CDT...
At 929 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paddock Lake, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Winthrop Harbor, Rochester,
Yorkville, Silver Lake, Wind Point, Eagle Lake, Browns Lake,
Waterford North, Caledonia, Salem, Waterford, and Bristol.
This includes Interstate 41/94 between mile markers 329 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4250 8819 4277 8822 4281 8778 4278 8775
4276 8777 4271 8777 4267 8779 4266 8781
4261 8782 4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1429Z 261DEG 35KT 4263 8810
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMILLERLocal storm report, Jul 26, 9:38 AM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
938 AM CDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM Tstm Wnd Dmg 3 ENE Wisconsin Dells 43.64N 89.72W
07/26/2023 Columbia WI Broadcast Media
Delayed report relayed via tv media. Dozens
of trees down, all leaning in the same
direction as the result of straight line
winds.
&&
JPGSpecial weather statement, Jul 26, 10:10 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1010 AM CDT Wed Jul 26 2023
WIZ062-067-261545-
Lafayette WI-Iowa WI-
1010 AM CDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of Lafayette and
southern Iowa Counties through 1045 AM CDT...
At 1010 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belmont, or 7 miles southwest of Mineral Point, moving east at 50
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Belmont, Argyle,
Blanchardville, Wiota, Linden, South Wayne, Waldwick, Fayette,
Lamont, Rewey, Hollandale, Gratiot, Platte Mounds, Calamine,
Yellowstone Lake St Park, London, and Jonesdale.
This includes U.S. Highway 151 between mile markers 23 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4294 9029 4296 8984 4251 8984 4250 8988
4269 9043 4282 9043
TIME...MOT...LOC 1510Z 279DEG 45KT 4281 9031
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CMILLERSpecial weather statement, Jul 26, 10:57 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1057 AM CDT Wed Jul 26 2023
WIZ063-068-069-261630-
Green WI-Rock WI-Dane WI-
1057 AM CDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of southeastern Green,
western Rock and southeastern Dane Counties through 1130 AM CDT...
At 1057 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Oregon to near Evansville to 7 miles southeast
of Monroe. Movement was east at 60 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Janesville, Beloit, Fitchburg, Stoughton, Oregon, Edgerton,
Evansville, Brodhead, Orfordville, Brooklyn, Albany, Footville,
Fulton, Albion, Newark, Magnolia, Hanover, Cooksville, Afton, and
Juda.
This includes Interstate 39/90 between mile markers 154 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4251 8959 4276 8938 4296 8938 4296 8901
4250 8904
TIME...MOT...LOC 1557Z 280DEG 51KT 4295 8936 4274 8932 4256 8951
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMILLERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 5:22 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 53 min |
| Jul 26, 6:10 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 35 min |
| Jul 26, 6:48 AM CDT | Special Weather Statement | MKX | Fond du Lac | 27 min |
| Jul 26, 7:01 AM CDT | Special Marine Warning | MKX | 119 min | |
| Jul 26, 7:04 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 41 min |
| Jul 26, 7:08 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 37 min |
| Jul 26, 7:31 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 44 min |
| Jul 26, 8:03 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
| Jul 26, 8:28 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 26, 8:41 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 49 min |
| Jul 26, 8:58 AM CDT | Special Marine Warning | MKX | 17 min | |
| Jul 26, 9:30 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 30 min |
| Jul 26, 10:10 AM CDT | Special Weather Statement | MKX | Lafayette | 35 min |
| Jul 26, 10:16 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 44 min |
| Jul 26, 10:31 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 44 min |
| Jul 26, 10:57 AM CDT | Special Weather Statement | MKX | Rock | 33 min |
| Jul 26, 11:46 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 44 min |
| Jul 26, 11:48 AM CDT | Special Marine Warning | MKX | 86 min | |
| Jul 26, 2:21 PM CDT | Heat Advisory | MKX | Columbia, Dane, Green, Iowa, Jefferson, Lafayette and 3 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.